# SDR GTIA2021042935703

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 52,391 hours, 24,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20 S10-11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FRAME 20 UPPER AT STR 10-11 RH. RAF-01 2720608-02 OPENED. REF TC 531155-02-2-R.-REPAIRED R1 DOOR FR2 DOUBLE JOGGLE AREA HOLES A , C + 8 AND ASSOCIATED HOLES IAW R531-13041, REV E AND RDAF 80911838/004/2021. CAT A REPAIR
